# SDR UIEA2025081801131

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 92,759 hours, 17,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT SUPPORT ANGLE AT STA 1900 LBL 6  & RBL 6 FOUND CORRODED( AFT CARGO COMPT SUPPORT ANGLE AT STA 1900 LBL 6 & RBL 6 FOUND CORROSION OUT OF LIMIT AND REPAIRED CARRIED OUT AS PER B747-400F SRM 53-60-07-2R-6 REPAIR 6 REV 104 & EN# 3459-25 REV 0. NO FURTHER DEFECTS NOTED. PN 65B04332-343 FOR SUPPORT ANGLE )
